MathSciNet Relay Station
MathSciNet bibliographic data
MR1469438 (99f:32042) 32H20 (32H30)
Tu, Zhen-han Normality criteria for families of holomorphic mappings of several complex variables into ${\rm P}\sp N(\bold C)$. Proc. Amer. Math. Soc. 127 (1999), no. 4, 1039–1049.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement